A 24-year-old male asked:
Disclaimer

diagnosed with drug-induced psychosis from lsd. prescribed olanzapine and a bunch of other antipsychotics but stopped 1 year later. used to be very social and empathetic but now im quiet and introverted. is this permanent and caused by the meds?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Psychosis: There is potential that the change in your interactions is related to the psychotic disorder.
Answered on Aug 10, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Zyprexa (olanzapine): Zyprexa (olanzapine) isn't usually used for sleep alone. It's an antipsychotic with potential side effects [like weight gain] best avoided unless you ... Read More
1
1 comment
A 25-year-old male asked:
Dr. Matthew Smith
39 years experience Psychiatry
Possibly: When prescribed improperly -- and usually this is a dosage issue, or when prescribed without attention to alternative medicines -- they can result in ... Read More
3
3 thanks
A 18-year-old female asked:
Dr. Cyma Khalily
34 years experience Psychiatry
POSSIBLY: Unfortunately this is one of the common side effects of many of the anti psychotic medications. Some of the newer ones may have less weight gain but u ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
Yes: Geodon (ziprasidone) and Abilify are great options to discuss with your doctor. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month